# SDR IPXA2023080393791

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 81,213 hours, 16,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Part serial: NA
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT 1 LO LEVEL ONE ALERT DURING TEST. ITEM DEFERRED PER MEL 33 50 4. ASSIGNED M 811065 PLACARD INSTALLED ACCOMPLISHED DMP 33 50 4.REVERSED DMP 33-50-4 AND R&R EMERGENCY LIGHT BATT POWER SUPPLY PER AMM 33-51-01. OPERATIONAL CHK GOOD. THIS CLEARS M811065 AND PLACARD REMOVED.
